# SDR YENA2025051900503

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 90,759 hours, 33,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod Tube
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2468, CHS-BOS. '2 FLIGHTS L1 DOOR CLOSED FROM OUTSIDE DID NOT SHOW CLOSED ON COCKPIT ECAM DISPLAY.AND INFLIGHT CREW COULD NOT PUSH DOWN ARM LEVER. REQUIRED A SECOND ATTEMPT FROM THE INSIDE; ADJUSTED OUTBOARD HANDLE PUSH ROD PER MM 52-11-22 CHECK OK.'
